# SDR DALA2015082105204

- Difficulty date: August 20, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT AROUND NUTPLATES AT BS 1510, LBL-12.  REMOVED NUT PLATES FOR ACCESS REMOVED CORROSION IAW SRM 51-40-02.  REMOVED CORROSION FROM BS 1510 LBL. 12 IAW SRM 53-00-51, FOUND MATERIAL LOSS 1" X 3" X 100 PERCENT.  CUT OUT DAMAGE AND FABRICATED REPAIR WITH SHT 7075-T6-.080 BATCH 0002461636 " EXTRUDED" IAW ER/A 332525-14MA, REV E, LOCATED & DRILLED HOLES TREATED AND PRIMED AND INSTALLED FROM BS 1510, LBL-12 IAW ER/A 332525-14MA, REV E ASSOCIATED ER/A 14-332525, ADDED FOR AC 6819.
